EconPapers    
Economics at your fingertips  
 

Additive-Quadratic ρ-Functional Equations in Banach Spaces

Jung Rye Lee (), Choonkil Park () and Themistocles M. Rassias ()
Additional contact information
Jung Rye Lee: Daejin University
Choonkil Park: Hanyang University
Themistocles M. Rassias: National Technical University of Athens

A chapter in Modern Discrete Mathematics and Analysis, 2018, pp 281-295 from Springer

Abstract: Abstract Let where ρ is a fixed nonzero number with ρ≠1. Using the direct method, we prove the Hyers–Ulam stability of the additive-quadratic ρ-functional equations (1) and (2) in Banach spaces.

Keywords: Hyers-Ulam stability; Additive-quadratic ρ-functional equation; Banach space (search for similar items in EconPapers)
Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-74325-7_14

Ordering information: This item can be ordered from
http://www.springer.com/9783319743257

DOI: 10.1007/978-3-319-74325-7_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-74325-7_14